Does anyone sweat like crazy when they take their cymbalta?

United States
April 2, 2008 12:19am CST
I got moved up to 60mgs not too long ago and I sweat so bad, like I ran a marathon sweat. Does anyone else get that?
2 responses
@rposta07 (241)
• United States
2 Apr 08
Well I have been on cymbalta for over a year now. I went up to 90mg and when I did that, i got really dehydrated. I am back down to 60mg and I have noticed a lot of night sweats, but those just started and I have been on 60mg for a while. I wouldnt worry about it though... Cymbalta causes a lot of side effects, and like I said I was dehydrated, so sweating would make sense I think.
• United States
12 Apr 08
I think if that is the worst side effect of this then I am fine, I was on another med. zoloft and it made me sick everday so this is the best, I just have to carry a fan around me wherever i go!
@doulaworks (1079)
• United States
11 Dec 08
Oh My I have been on this for about 6 weeks, the firt 3 week on 30 mg and the past 30 mg. on 60 mg. I thought it was mentopause.. I never thoguht it was the meds.. Thanks for helping me know I an not crazy!! (no pun intended)